Alert archive / Nebraska / Tornado Warnings in 2008
Tornado Warning 51, NWS North Platte, NE
NWS North Platte, NE issued this tornado warning at Jun 5, 2008, 4:31 PM CDT for Holt County, Nebraska. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2008, 4:31 PM CDT (21:31 UTC)
- Expired
- Jun 5, 2008, 5:15 PM CDT
- In force
- 44 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
County Holt County, NE
The radar
The North Platte radar (KLNX), 150 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 4:38 PM CDT | HAIL 1 | 9 Nnw O'Neill, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 10:55 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.5 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 576 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KLBF 052131 TORLBF NEC089-052215- /O.NEW.KLBF.TO.W.0051.080605T2131Z-080605T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 431 PM CDT THU JUN 5 2008 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * TORNADO WARNING FOR... HOLT COUNTY IN NORTH CENTRAL NEBRASKA... THIS INCLUDES THE CITY OF ONEILL... * UNTIL 515 PM CDT * AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR EMMET...OR 9 MILES WEST OF ONEILL...MOVING NORTH AT 47 MPH. * THE TORNADO WILL BE NEAR... MIDWAY BY 455 PM CDT... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING FOR WESTERN NEBRASKA. LAT...LON 4283 9910 4275 9842 4212 9880 4210 9920 TIME...MOT...LOC 2131Z 194DEG 41KT 4247 9882 $$ KAR
1 follow-up statement
000 WWUS53 KLBF 052152 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 451 PM CDT THU JUN 5 2008 NEC089-052215- /O.CON.KLBF.TO.W.0051.000000T0000Z-080605T2215Z/ HOLT NE- 451 PM CDT THU JUN 5 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR HOLT COUNTY... AT 447 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR HIGHWAY 11 MILE MARKER 140...OR 16 MILES SOUTHWEST OF ONEILL...MOVING NORTH AT 49 MPH. THE TORNADO WILL BE NEAR... EMMET AND 7 MILES EAST OF ATKINSON BY 500 PM CDT... 7 MILES EAST OF HIGHWAY 11 MILE MARKER 160 AND 8 MILES WEST OF HIGHWAY 281 MILE MARKER 190 BY 510 PM CDT... 6 MILES SOUTHWEST OF MIDWAY AND 8 MILES SOUTHEAST OF HIGHWAY 11 MILE MARKER 170 BY 515 PM CDT... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING FOR WESTERN NEBRASKA. LAT...LON 4283 9910 4275 9842 4212 9880 4210 9920 TIME...MOT...LOC 2151Z 199DEG 43KT 4239 9889 $$ KAR
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at Jun 5, 2:45 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 5, 2:45 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
245 PM CDT THU JUN 5 2008
.SYNOPSIS...
AT 19Z...THE 6.7 MICRON WATER VAPOR IMAGERY SHOWED A WELL
DEVELOPED CYCLONIC CIRCULATION OVER NORTHEAST COLORADO. THE
ASSOCIATED SURFACE LOWS WERE LOCATED OVER SOUTHWEST NEBRASKA
SOUTHWEST OF BROKEN BOW AND OVER SOUTHEAST COLORADO WEST OF LAMAR. A
WARM FRONT HAD MADE ITS WAY INTO CENTRAL AND NORTHEAST NEBRASKA. THE
DRY LINE EXTENDED FROM THE NEBRASKA LOW THROUGH CENTRAL KANSAS WHILE
THE FRONT STRETCHED TO THE LOW IN SOUTHEAST COLORADO.
&&
.SHORT TERM...TONIGHT AND FRIDAY.
SEVERE STORMS ARE EXPECTED TO CONTINUE DEVELOPING ALONG THE
SURFACE WARM FRONT AND DRY LINE AS THE ASSOCIATED LOW PRESSURE MAKES
ITS WAY NORTHWARD THROUGH CENTRAL AND EASTERN NEBRASKA. BESIDES THE
SEVERE THUNDERSTORMS THAT WILL PROBABLY CONTINUE INTO LATE THIS
EVENING...VERY HEAVY RAIN IS EXPECTED TO FALL ON ALREADY NEARLY
SATURATED GROUND. THUS...FLASH FLOODING IS ALSO A THREAT.
.LONG TERM...SATURDAY THROUGH THURSDAY.
WITH THE UPPER LOW/TROUGH CONTINUING OVER THE ROCKY MOUNTAIN
WEST...ACTIVE WEATHER IS LIKELY TO CONTINUE THROUGH THURSDAY.
&&
.AVIATION...
AS AN AREA OF SURFACE LOW PRESSURE LIFTS NORTH ACROSS NEBRASKA
AHEAD OF A POTENT UPR LVL DISTURBANCE...THUNDERSTORMS /SOME STRONG
TO SVR/ WILL CONTINUE TO OCCUR THROUGH THURSDAY AFTERNOON AND
EVENING. MVFR TO OCCASIONAL IFR CONDITIONS WILL OCCUR AS THESE
STORMS AFFECT THE KLBF/KVTN TAF SITES. STORMS ARE EXPECTED TO
BRIEFLY EXIT THE REGION DURING THE EARLY AFTERNOON...BUT THEN
QUICKLY REDEVELOP BY MID AFTERNOON AS THE ATMOSPHERE DESTABILIZES.
SHOWERS ARE THEN EXPECTED DURING THE OVERNIGHT AS THE UPR WAVE EXITS
THE REGION. WINDS WILL QUICKLY BECOME NORTHWESTERLY BY 09Z AS THE
SFC LOW MOVES EAST OF THE AREA...WITH GUSTS UP TO 25-30KT. VSBY AND
CIGS ARE EXPECTED TO IMPROVE AFTER 12Z FRIDAY.
WITH MOISTURE LEFT IN THE BOUNDARY LAYER BEHIND THE STORMS...
THERE IS A POSSIBILITY OF MIST OR FOG WITH IFR CONDITIONS.
CONFIDENCE IN THAT SCENARIO IS NOT HIGH...SO WE WILL NOT PUT IT INTO
THE VALENTINE AND NORTH PLATTE TERMINALS AT THIS TIME.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...
NEZ005>010-024>029-036>038-057>059-069>071
FLASH FLOOD WATCH UNTIL FRIDAY 7 AM CDT (6 AM MDT)
NEZ006>010-025>029-037-038-059-070-071
TORNADO WATCH THIS EVENING UNTIL 7 PM CDT (6 PM MDT).
&&
SPRINGER/GARNERHazardous weather outlook, Jun 5, 4:26 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 426 PM CDT THU JUN 5 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-062130- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 426 PM CDT THU JUN 5 2008 /326 PM MDT THU JUN 5 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS IN CENTRAL AND NORTH CENTRAL NEBRASKA. THE HIGH RISK AREA IS EAST OF A LINE FROM AINSWORTH TO NORTH PLATTE. STRONG LONG-TRACKED TORNADOES OR DAMAGING ARE POSSIBLE IN THIS AREA. VERY LARGE HAIL AND EXCESSIVE RAIN ARE LIKELY UNTIL LATE TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR MOST OF WESTERN NEBRASKA FROM THE EASTERN PANHANDLE AND EAST TO AINSWORTH AND NORTH PLATTE. EXTREMELY UNSTABLE AIR...A FRONT AND LOW PRESSURE SYSTEM WILL COMBINE TO CREATE THE RISK OF LARGE SUPER CELL THUNDERSTORMS. SOIL IN MUCH OF THE AREA IS NEARLY SATURATED FROM PREVIOUS RAIN... AND THE STRONG THUNDERSTORMS EXPECTED TONIGHT MAY PRODUCE ENOUGH HEAVY RAIN TO PRODUCE EXCESSIVE RUNOFF...ESPECIALLY IN NORTH CENTRAL NEBRASKA AND THE EXTREME SOUTHWEST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AFTER A BREAK FRIDAY AND MAYBE SATURDAY...THE ACTIVE WEATHER WILL RESUME AS THE UPPER TROUGH CONTINUES OVER THE ROCKY MOUNTAIN WEST. AS A RESULT...THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH AND PAST THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT...ESPECIALLY IN CENTRAL AND NORTH CENTRAL NEBRASKA. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JRS
In the hours before
Local storm report, Jun 5, 3:22 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
322 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN ELSMERE 42.16N 100.18W
06/05/2008 M1.75 INCH CHERRY NE CO-OP OBSERVER
&&
JSWEETLocal storm report, Jun 5, 3:23 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
323 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM HAIL BRADY 41.02N 100.37W
06/05/2008 E1.25 INCH LINCOLN NE TRAINED SPOTTER
&&
JSWEETLocal storm report, Jun 5, 3:28 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
328 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM HAIL BRADY 41.02N 100.37W
06/05/2008 M1.50 INCH LINCOLN NE PUBLIC
&&
JSWEETLocal storm report, Jun 5, 3:45 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
345 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL BURWELL 41.78N 99.13W
06/05/2008 E1.00 INCH GARFIELD NE PUBLIC
&&
JSWEETLocal storm report, Jun 5, 4:13 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
413 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TORNADO 6 SSW STUART 42.52N 99.19W
06/05/2008 HOLT NE EMERGENCY MNGR
TORNADO MOVING NE.
&&
JSWEETLocal storm report, Jun 5, 4:14 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
414 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TORNADO 4 NNW STUART 42.65N 99.17W
06/05/2008 HOLT NE PUBLIC
&&
JSWEETThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:20 PM CDT | Tornado Warning | LBF | Hayes, Lincoln | 25 min |
| Jun 4, 7:24 PM CDT | Flash Flood Warning | LBF | Hayes | 2 hr |
| Jun 4, 7:33 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 57 min |
| Jun 4, 7:44 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Garden, Grant, Sheridan | 61 min |
| Jun 4, 7:45 PM CDT | Tornado Warning | LBF | Hayes, Lincoln | 30 min |
| Jun 4, 8:00 PM CDT | Tornado Warning | LBF | Frontier, Hayes | 30 min |
| Jun 4, 8:24 PM CDT | Tornado Warning | LBF | Frontier | 36 min |
| Jun 4, 8:28 PM CDT | Tornado Warning | LBF | Chase, Hayes | 32 min |
| Jun 4, 8:46 PM CDT | Tornado Warning | LBF | Frontier, Lincoln | 44 min |
| Jun 4, 8:58 PM CDT | Flash Flood Warning | LBF | Hayes | 2 hr |
| Jun 4, 9:01 PM CDT | Tornado Warning | LBF | Hayes | 29 min |
| Jun 4, 9:29 PM CDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 61 min |
| Jun 4, 9:35 PM CDT | Flash Flood Warning | LBF | Frontier, Hayes, Lincoln | 3 hr |
| Jun 4, 10:30 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 45 min |
| Jun 5, 12:27 AM CDT | Flash Flood Warning | LBF | Frontier | 4 hr |
| Jun 5, 1:27 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 38 min |
| Jun 5, 6:20 AM CDT | Severe Thunderstorm Warning | LBF | Chase | 55 min |
| Jun 5, 6:51 AM CDT | Flash Flood Warning | LBF | Chase | 3 hr |
| Jun 5, 6:59 AM CDT | Tornado Warning | LBF | Chase, Hayes | 46 min |
| Jun 5, 7:35 AM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Keith, Lincoln, Perkins | 55 min |
| Jun 5, 8:14 AM CDT | Flash Flood Warning | LBF | Perkins | 4 hr |
| Jun 5, 8:24 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 66 min |
| Jun 5, 9:17 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln, McPherson | 43 min |
| Jun 5, 9:35 AM CDT | Flash Flood Warning | LBF | Keith, Lincoln | 3 hr |
| Jun 5, 9:35 AM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 40 min |
| Jun 5, 9:56 AM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Logan, McPherson, Thomas | 49 min |
| Jun 5, 10:31 AM CDT | Flash Flood Warning | LBF | Boyd, Holt | 6 hr |
| Jun 5, 10:46 AM CDT | Areal Flood Advisory | LBF | Thomas | 6 hr |
| Jun 5, 10:49 AM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 26 min |
| Jun 5, 12:14 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 61 min |
| Jun 5, 1:34 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln | 23 min |
| Jun 5, 1:39 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 51 min |
| Jun 5, 1:48 PM CDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 27 min |
| Jun 5, 2:14 PM CDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 31 min |
| Jun 5, 2:29 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown | 46 min |
| Jun 5, 2:38 PM CDT | Tornado Warning | LBF | Lincoln | 37 min |
| Jun 5, 3:03 PM CDT | Tornado Warning | LBF | Lincoln | 17 min |
| Jun 5, 3:06 PM CDT | Tornado Warning | LBF | Brown, Rock | 39 min |
| Jun 5, 3:18 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 19 min |
| Jun 5, 3:39 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 36 min |
| Jun 5, 3:44 PM CDT | Tornado Warning | LBF | Holt, Rock | 46 min |
| Jun 5, 4:13 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt | 47 min |
| Jun 5, 4:17 PM CDT | Tornado Warning | LBF | Boyd, Holt, Keya Paha, Rock | 28 min |
| Jun 5, 4:49 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 41 min |
| Jun 5, 5:03 PM CDT | Flash Flood Warning | LBF | Boyd, Garfield, Holt, Wheeler | 3 hr |
| Jun 5, 5:08 PM CDT | Flash Flood Warning | LBF | Chase, Hayes, Lincoln, Perkins | 3 hr |
| Jun 5, 5:15 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 45 min |
| Jun 5, 5:29 PM CDT | Severe Thunderstorm Warning | LBF | Boyd | 46 min |
| Jun 5, 6:16 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 29 min |
Nearby
Tornado Warnings in Nebraska, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.